BibTeX record journals/jetai/WangH06

download as .bib file

@article{DBLP:journals/jetai/WangH06,
  author    = {Pei Wang and
               Douglas Hofstadter},
  title     = {A logic of categorization},
  journal   = {J. Exp. Theor. Artif. Intell.},
  volume    = {18},
  number    = {2},
  pages     = {193--213},
  year      = {2006},
  url       = {https://doi.org/10.1080/09528130600557549},
  doi       = {10.1080/09528130600557549},
  timestamp = {Thu, 18 May 2017 09:50:38 +0200},
  biburl    = {https://dblp.org/rec/journals/jetai/WangH06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics